Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Coumadin And Birthcontrol
    avatar
    An_250617 posted:
    I have a Pulmonary Embolism and am on Coumadin I was curious if the Coumadin would cause my birth control to be less effective. The last thing I want is to get pregnant and possible affect the health and welfare of my unborn child.
    Reply
     
    avatar
    An_250567 responded:
    Do you sign consents for your doctors to communicate to ensure prescribed meds are appropriate? Might be something to consider. Call your ob/gyn and ask; call your pulmonologist and ask; call your pharmacist and ask about the efficacy of bcp while taking coumadin. good luck!


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.